Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Small child, redness on cheeks, forearms, hands, nasal discharge. Due to eczema or allergies?

My 2 year old has had red cheeks for 2 days and his forearms from elbow to his wrist are red. Also the top of his hands. He has had a clear runny nose for weeks now. I m suspicious he either has eczema or allergies.....I don t think it s more serious, but want to check it out....he often gets red cheeks so what concerned me was really the redness on his arms and top of hands.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Pediatrician 's  Response
Hi ,
Thank you for your query.
This is probably a rash that develops during a viral insult like running nose.
He might develop fever too...
Give him an antiallergic syrup for few days along with some calamine lotion at the affected areas.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Tue, 26 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor